# SDR SWAA2012080706513

- Difficulty date: August 2, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 51,235 hours, 30,640 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12704
- Part serial: 0490
- Condition: Leaking
- Location: Nr 4 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 4 FLIGHT SPOILER LEAKED.  REMOVED AND REPLACED ACTUATOR PER AMM.
